I was prescribed 60 mg per day of prednisone with a platelet level of 16. After 2 weeks my levels increased to 63 and my doctor decreased my dosage to 40 mg for another two weeks in hopes my levels will continue to rise. I have endured many horrible side effects not to mention a 10 pound weight gain in only 3 weeks. Once I am off the prednisone will these side effects go away including the weight gain?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Oct 2014 • 4 answers
Updated 27 Aug 2010 • 1 answer
Posted 18 Oct 2012 • 1 answer
Idiopathic (Immune) Thrombocytopenic Purpura - I have been an ITP patient since October 2008. I was?
Updated 29 Nov 2015 • 4 answers
Updated 18 Feb 2015 • 1 answer